# SDR 2001UALA00254

- Difficulty date: March 14, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 13,915 hours, 4,470 cycles
- Engine: Iae V2527A5
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 2710000101
- Condition: Smoke
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE SMELL IN THE GALLEY. SUPPLEMENTAL DATA UPDATE OVENS R41 AND R42 WERE CLEANED OF DEBRIS. OPS CHECKED GOOD.  NO FURTHER INCIDENTS.
